# SDR FOTR2022201826

- Difficulty date: February 4, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,403 hours, 38,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Part time: 71,403 hours, 38,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 400, FRAME AT STRINGER 16L INBD SIDE DOUBLER DRILLED.  CUTOUT DAMAGED AREA DIM. 2.25" X 2" IAW SRM 51-40-3.  FABRICATED REPAIR DOUBLER AND FILLER FROM 7075T6 .050 PO 90010944, DIM. DOUBLER 3.6" X 10" AND FILLER 2.25" X 2" IAW SRM 51-40-3. INSTALLED REPAIR IAW SRM 51-40-3 FIG 1 AND 51-30-2.
